# SDR 95FDEA01422

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nose Chord
- Part number: 65198614
- Condition: Corrosion
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EMANATING FROM BULGING LEVELING COMPOUND ON LOWER RT NOSE CHORD, BS 294.5 PLUS 17 RBL 17 WL 145.  REMOVED AND REPLACED RT NOSE CHORD, BS 284.5 PLUS 17 TO 351 RBL 17 WL 145 IAW BAC DRAWING NR 6515724.
